Anaphylactic shock

анафилактический шок фото Anaphylactic shock is a life-threatening acute serious pathological condition, the main cause of which is repeated contact with a certain provoking allergen. Almost any substance that has entered the body (food, insect bites, pollen, etc.) can cause anaphylactic shock. This condition is the most formidable complication of drug allergy, as in about 15% of cases a lethal outcome is observed.

Anaphylactic shock is an acute allergic reaction of an immediate type, in which the fusion of the antibody + antigen leads to the release into the bloodstream of such biologically active substances as bradykinin, serotonin and histamine, which cause spasm of the muscles of internal organs, disrupt blood circulation in small blood vessels and increase permeability of the blood vessels of the hematopoietic system. As a consequence, blood begins to accumulate at the periphery, blood pressure drops, the brain and internal organs do not get enough oxygen, and a loss of consciousness occurs.

Anaphylactic shock from the onset of contact with a provoking allergen occurs (develops) from a few seconds to two hours. If the patient has a high degree of sensitization, then neither the mode of administration nor the dose of the allergen plays a decisive role. However, the more a dose of an allergenic drug, the longer and more severe the shock is.

Anaphylactic shock can occur in everyday life, in principle, any person in any period of life. Sometimes this can occur as a result of taking any medication (more often antibiotics), after anesthesia in the dental office, after an insect bite, or during the tasting of an exotic dish. From other allergic reactions, anaphylactic shock primarily differs in the severity of the manifestations of the disease. Fortunately for allergy sufferers, this does not mean that anaphylactic shock always ends in a fatal outcome, since in the case of adequate timely medical care most of these reactions are resolved safely. However, people who have ever had anaphylactic shock in the future should always have an "allergy passport" with an exact reason for what exactly this reaction was recorded, as well as a syringe with adrenaline (epinephrine), in case of a second episode of anaphylactic shock

Anaphylactic shock - symptoms

The degree of severity of the clinical picture of anaphylactic shock directly depends on the speed of the development of violations of the brain and vascular collapse.

For an easy degree of anaphylactic shock (develops from a few minutes to two hours), the following symptoms are typical: increasing weakness, headache , discomfort in various parts of the body, a feeling of heat, tachycardia, hypotension, dizziness , rhinorrhea, sneezing, itching, hyperemia of the skin.

For the average severity of anaphylactic shock, an even more detailed clinical picture is characteristic: conjunctivitis , toxicermy, Quincke's edema , stomatitis, circulatory disorders-lowered blood pressure, pain in the heart, arrhythmia , palpitations, severe weakness, agitation, anxiety, visual impairment, pallor, trembling , a sense of fear of death, a decrease in hearing, cold sticky sweat, noise and ringing in my head, an unconscious condition. Against the background of these manifestations, an obstructive syndrome like an attack of bronchial asthma with the presence of gastrointestinal (abdominal pain, feces of blood, diarrhea , swelling of the tongue, bloating, nausea, vomiting) and kidney (polyuria, urge to urinate) syndromes can develop , as well as with the advent of cyanosis.

With a severe degree of anaphylactic shock, lightning-fast development of the collapse is observed (sharp decrease in blood pressure, filiform pulse, cyanosis, pallor), coma (loss of consciousness with involuntary urination and defecation), pupils dilated, no reaction to light. In the case of a further fall in blood pressure, the pulse and blood pressure cease to be determined, the heart stops, the breathing stops.

Possible variants of anaphylactic shock, in which the primary lesion is observed:

• Nervous system. It is accompanied by the development of severe headache, paresthesia, hyperesthesia, the appearance of nausea, seizures with involuntary defecation and urination, loss of consciousness with epileptic clinical manifestations

• Skin covers. It is manifested by intolerable skin itching, hives, Quincke's edema, hyperemia

• Hearts. It is manifested by the development of a picture of myocardial infarction or acute myocarditis

• Respiratory organs. Due to edema of the larynx, due to the altered patency of the upper respiratory tract, asphyxia develops

вакцины, рентгеноконтрастные вещества, анестетики, нестероидные противовоспалительные препараты и антибиотики. Possible allergens that can cause anaphylactic shock: vaccines, radiopaque substances, anesthetics, non-steroidal anti-inflammatory drugs and antibiotics. The cause of anaphylactic shock can be even an allergen-specific immune therapy or carrying out allergic skin tests. Anaphylactic shock is often developed under the influence of food allergens (seafood, peanuts, etc.). Often the cause of this condition are the bites of various insects

Anaphylactic shock is an emergency

1. In the shortest time, you should call an ambulance, because with anaphylactic shock there is a high risk of cardiac arrest or breathing, so the patient requires compulsory medical supervision and drug treatment

2. In the event that a person has a loss of consciousness and does not breathe, even before the ambulance arrives (because it may not be in time!), One should independently carry out cardiopulmonary resuscitation. In the vast majority of cases, this saves a person's life

3. If the patient is conscious and breathing, he should be properly laid:

• If he is conscious, but is experiencing difficulty in breathing, he should be given a position of reclining or sitting

• In case of complaints of severe weakness, the patient should be laid on a flat surface, putting a folded blanket or pillow under his legs

4. In case this is possible, it is necessary to remove from the body an anaphylactic shock allergen

5. In case the shock was caused by the use of a product, the patient's mouth should be removed from the mouth of the patient

6. If an anaphylactic shock was caused by a bee sting, it is necessary to try to remove the stinger left there from the bite

Help with anaphylactic shock should be given instantly, since even a second delay or confusion of the doctor can cause the death of the patient помощь при анафилактическом шоке фото

What if anaphylactic shock has already been there once?

1. The attending physician should find out the exact cause of the development of this condition. If it was a medication, then its name should be remembered forever and when you enter the hospital or with other possible contacts with medical workers, you should always report an allergic reaction to this medicine. In case if the allergen was a certain food product, you should completely abandon both him and the products, where he is present even the minimum quantities

2. The immediate environment of anaphylactic shocked person should learn to recognize in a timely manner the first symptoms of the allergic reaction that has started and, in the event of the appearance of these signs, promptly call for emergency help

3. Friends and relatives of the patient should learn to conduct cardiopulmonary resuscitation, since this is often the only chance for survival

4. In some cases, the patient may be advised to always carry with him the so-called "allergy passport" and an adrenaline filled syringe. Friends and / or relatives should always know exactly where the syringe is and how to use it properly.